# SDR SWAA2023120823418

- Difficulty date: November 21, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK #1 (LBL 45.5) CROWN HAS WORN SPOT AT STA 500I +11<REMOVED WORN SECTION OF SEAT TRACK PER SRM 53-00-52-2R-4;[05] SEAT TRACK #1;CUT OUT SECTION OF SEAT TRACK FROM STA.500+10 TO STA.520 PER SRM 53-00-52-2R-4;[06] SEAT TRACK #1;CUT OUT SECTION OF SEAT TRACK FROM STA.500+10 TO STA.520 PER SRM 53-00-52-2R-4 RII INSPECTION C/W.;[07] SEAT TRACK #1;LOCATED AND DRILLED REPAIR PARTS PER SRM 53-00-52-2R-4SEAT TRACK #1; CUT OUT SECTION OF SEAT TRACK FROM STA.500G+10 TO STA.520 PER SRM 53-00-52-2R-4.;[10] SEAT TRACK #1; CUT OUT SECTION OF SEAT TRACK FROM STA.500G+10 TO STA.520 PER SRM 53-00-52-2R-4. RII INSPECTION C/W.;[11] SEAT TRACK #1;LOCATED AND DRILLED REPAIR PARTS PER SRM 53-00-52-2R-4. RII INSPECTION C/W.;[12] OK TO INSTALL REPAIR PARTS.;[13] ALODINE AND PRIMER REPAIR PARTS PER SRM 53-00-52-2R-4;[14] WORK STEP ENTRY #12; OK TO INSTALL REPAIR PARTS AND WORK STEP ENTRY #13 OK ALODINE AND PRIME REPAIR PARTS.;[15] INSTALLED REPAIR PARTS PER SRM 53-00-52-2R-4.;[16] INSTALLED REPAIR PARTS PER SRM 53-00-52-2R-4. RII INSPECTION C/W;[17] INSTALLED REMOVED CABIN FLOOR-BOARD PANELS 231PF ;231QF ;231SF; 231TF ;231VF; 231WF PER AMM 53-21-00.;[18] VERIFIED INSTALLED REMOVED CABIN FLOOR-BOARD PANELS 231PF ;231QF ;231SF; 231TF ;231VF; 231WF PER AMM 53-21-00
